Facebook Pixel
EmpowHER Guest

My blood pressure is 179/109.. How can i bring it down??.i took my blood pressure medication..

By Anonymous June 17, 2017 - 9:08am
Rate This

Add a Comment1 Comments


Hi, Anon.

Thank you for your post.

If you are on medication for HBP and it's still very high, you need to speak with your doctor. Your dosage may need to be adjusted. Things you can do in addition to medication - limit your salt intake and try to get in some exercise each day (if you are healthy to do so). Your doctor can instruct you about this also.


June 17, 2017 - 11:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

High Blood Pressure

Get Email Updates

High Blood Pressure Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!